MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE - Ø36X24.5; SHOULDER REVERSE SYSTEM GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE - Ø36X24.5; SHOULDER REVERSE SYSTEM GLENOSPHERE
Catalog Number 04.01.0169
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery for shoulder luxation 4 days after primary.Glenosphere and liner revised successfully.
 
Additional Manufacturer Narrative
Batch review performed on 21 december 2023: lot 2218416: (b)(4) items manufactured and released on 28-sep-2022.Expiration date: 2027-09-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Clinical evaluation performed by medical affairs department: revision 4 days after the index surgery due to shoulder luxation.From the radiographic image a cerclage is visible but no info was given regarding the necessity of a cerclage and the possible relevance to the subsequent dislocation.Luxations are normal originated by insufficient re-establishment of soft tissue tension after the operation.No further conclusion can be drawn with the elements at hand.Additional implant involved.Batch review performed on 21 december 2023 on reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm (k170452) lot.2247430 lot 2247430: (b)(4) items manufactured and released on 17-apr-2023.Expiration date: 2028-04-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event in the period of review.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE - Ø36X24.5
Common Device Name
SHOULDER REVERSE SYSTEM GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18483998
Report Number3005180920-2023-01033
Device Sequence Number2723084
Product Code PHX
UDI-Device Identifier07630040706568
UDI-Public07630040706568
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0169
Device Lot Number2218416
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Initial Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale